Archives

Vol.1, No. 2

A. Kawauchi, Component-Conservative Invertibility of Links and Samsara 4-Manifolds on 3-Manifolds, Asia Pac. J. Math., 1 (2014), 86-106.

F.S. Al Sarari, S. Latha, A Note on Symmetrical Functions Defined by a Differential Operator, Asia Pac. J. Math., 1 (2014), 107-115.

A. Chahbi, S. Kabbaj, Linear Maps Preserving Essentially Numerical Range and Essentially Unitary Operator, Asia Pac. J. Math., 1 (2014), 116-126.

A.S. Saluja, D. Magarde, P.K. Jhade, Fixed Point of Fuzzy Mappings in Hilbert Spaces, Asia Pac. J. Math., 1 (2014), 127-133.

G. Singh, G. Singh, Estimate of Second Hankel Determinant for a Subclass of Analytic Functions with Respect to Symmetric Points, Asia Pac. J. Math., 1 (2014), 134-140.

S. Sriram, D. Ranganayakulu, I. Venkat, K.G. Subramanian, Eccentric Digraphs of Trees, Asia Pac. J. Math., 1 (2014), 141-149.

H.S. Özarslan, On Generalized Absolute Matrix Summability, Asia Pac. J. Math., 1 (2014), 150-156.

F.S. Al Sarari, S. Latha, Certain Results on (2j, k)-Symmetric Points, Asia Pac. J. Math., 1 (2014), 157-163.

R.S. Solai, G-Compactness Like Properties in Generalized Topological Spaces, Asia Pac. J. Math., 1 (2014), 164-175.

M. Boujeddaine, R. Daher, M. El Hamma, Sobolev Spaces for the Dunkl Operator on The Real Line, Asia Pac. J. Math., 1 (2014), 176-181.

M. Vijayashree, R. Uthayakumar, A Two Stage Supply Chain Model with Selling Price Dependent Demand and Investment for Quality Improvement, Asia Pac. J. Math., 1 (2014), 182-196.

M. Palanivel, R. Uthayakumar, A Production-Inventory Model with Variable Production Cost and Probabilistic Deterioration, Asia Pac. J. Math., 1 (2014), 197-212.

S.S. Varma, T. Rosy, Region of Variability of Subclasses of Univalent Functions, Asia Pac. J. Math., 1 (2014), 213-224.

R. Ezhilarasi, T.V. Sudharsan, A Subclass of Harmonic Univalent Functions Defined by an Integral Operator, Asia Pac. J. Math., 1 (2014), 225-236.

Vol.1, No. 1

G. Singh, Coefficient Inequality for a Sub-Class of Generalized Sakaguchi Type Functions, Asia Pac. J. Math., 1 (2014), 1-9.

R. Vijaya, T.V. Sudharsan, On a New Subclass of Univalent Functions Defined by Rafid-Operator, Asia Pac. J. Math., 1 (2014), 10-20.

D.O. Makinde, On a Generalized Property of Certain Subclasses of Univalent Integral Operator, Asia Pac. J. Math., 1 (2014), 21-24.

S. Tam, Some New Results on Three-Step Iterations with Errors for Strongly Successively Pseudocontractions, Asia Pac. J. Math., 1 (2014), 25-36.

M.A. Moghaddam, Some Results on 2-Best Coapproximation in Quotient Generalized 2-Normed Spaces, Asia Pac. J. Math., 1 (2014), 37-43.

A. Gupta, Coupled Common Fixed Point Results in Ordered S−Metric Spaces, Asia Pac. J. Math., 1 (2014), 44-66.

A. Gupta, Fixed Point and Common Fixed Point Theorems in Cone Ball-Metric Spaces, Asia Pac. J. Math., 1 (2014), 67-85.